U.S. doctors online nowAsk doctors free
Carlsbad, CA
A 20-year-old female asked:

i having burning when i urinate , burning in the vaginal area in general and some white discharge that doesn't smell .also frequent urination?

2 doctor answers6 doctors weighed in
Dr. Francine Yep
Family Medicine 31 years experience
Talk with your doc: A vaginal infection may be the problem but all your peeing symptoms could be caused by a bladder infection.
Dr. Michael Sparacino
Family Medicine 37 years experience
See below: It sounds as if you have vulvovaginitis. Your family doctor can prescribe a medicine for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 30-year-old member asked:

Should I be worried about light pink discharge in the first trimester?

2 doctor answers4 doctors weighed in
Dr. Suzanne Gilberg-Lenz
Obstetrics and Gynecology 25 years experience
Depends: If you have been sexually active or otherwise physically active, or had a recent cervical exam you may spot lightly. You also may have spotting related to a vaginal infection. As long as the spotting is not accompanied by cramps, severe pelvic pain, increasingly heavier bleeding or uncomfortable vaginal discharge, relax. If you have had a miscarriage or are at risk for an ectopic preg, contact doc.
A 28-year-old member asked:

What are the symptoms of a vaginal yeast infection?

3 doctor answers5 doctors weighed in
Dr. Eugene Louie-Ng
Obstetrics and Gynecology 26 years experience
Irritation: Vaginal irritation, tenderness, and external vaginal burning when urinating are the most common symptoms of vaginal yeast infection.
A 30-year-old member asked:

What might cause a yellow cottage cheese-like vaginal discharge, and burning during urination?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probable yeast infec: It sounds like you probably have a vaginal infection. Usually yeast willgive a thick white discharge. You can use over-the-counter medication to treat but you should see your dr. For a proper diagnosis if it doesn't resolve with over-the-counter treatment for yeast infection.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
A 24-year-old female asked:

Im having abnormally thick vaginal discharge with no odor. I have the mirena (levonorgestrel) in for about 4 months now. Never experienced this much discharge. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Yes: Progestrone only methods of birth control can change the consistency of your vaginal/cervical discharge. During the luteal (or second half) of your cycle, Progesterone cause the mucus to become thicker (preventing more sperm from entering the uterus). Thus, it is normal to have thicker discharge.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 24, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.